Journal of Symbolic Logic

Eighth Latin American Symposium on Mathematical Logic

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 57, Issue 1 (1992), 372-382.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743922

Zentralblatt MATH identifier
0753.03005

JSTOR
links.jstor.org

Citation

Eighth Latin American Symposium on Mathematical Logic. J. Symbolic Logic 57 (1992), no. 1, 372--382. https://projecteuclid.org/euclid.jsl/1183743922


Export citation